RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 4, Pages 566–579 (Mi mz53)  

This article is cited in 1 scientific paper (total in 1 paper)

RUC Bases and the Olevskii System

K. S. Kazariana, E. M. Semenovb

a Universidad Autonoma de Madrid
b Voronezh State University

Abstract: In this paper, we study the RUC-basis properties of the Olevskii system in rearrangement-invariant spaces. In particular, it is proved that the Olevskii system forms an RUC basis in $L_p[0,1]$ if and only if $2\le p<\infty$.

DOI: https://doi.org/10.4213/mzm53

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:4, 530–541

Bibliographic databases:

UDC: 517.518+517.982
Received: 24.03.2003
Revised: 11.07.2003

Citation: K. S. Kazarian, E. M. Semenov, “RUC Bases and the Olevskii System”, Mat. Zametki, 75:4 (2004), 566–579; Math. Notes, 75:4 (2004), 530–541

Citation in format AMSBIB
\Bibitem{KazSem04}
\by K.~S.~Kazarian, E.~M.~Semenov
\paper RUC Bases and the Olevskii System
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 4
\pages 566--579
\mathnet{http://mi.mathnet.ru/mz53}
\crossref{https://doi.org/10.4213/mzm53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068766}
\zmath{https://zbmath.org/?q=an:1070.46010}
\elib{http://elibrary.ru/item.asp?id=6009728}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 4
\pages 530--541
\crossref{https://doi.org/10.1023/B:MATN.0000023334.07767.e7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221289900026}


Linking options:
  • http://mi.mathnet.ru/eng/mz53
  • https://doi.org/10.4213/mzm53
  • http://mi.mathnet.ru/eng/mz/v75/i4/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lopez-Abad J., Tradacete P., “Bases of random unconditional convergence in Banach spaces”, Trans. Am. Math. Soc., 368:12 (2016), 9001–9032  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:69
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019